Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 254, NWS Louisville, KY

July 20, 2018Adair County, Taylor County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 6:42 PM CDT for Adair County, Taylor County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2018, 6:42 PM CDT (23:42 UTC)
Expired
Jul 20, 2018, 7:15 PM CDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Adair County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 12:37 PM CDTTornado WatchSPC7 hr
Jul 20, 6:22 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
918 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS53 KLMK 202342
SVRLMK
KYC001-217-210015-
/O.NEW.KLMK.SV.W.0254.180720T2342Z-180721T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
742 PM EDT FRI JUL 20 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Taylor County in central Kentucky...
  Northeastern Adair County in south central Kentucky...

* Until 815 PM EDT/715 PM CDT/.

* At 740 PM EDT/640 PM CDT/, a severe thunderstorm was located 9
  miles southeast of Campbellsville, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Knifley, Christine, Absher, Pellyton, Coburg, Romine, Casey Creek,
  Elk Horn, Cane Valley and Speck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 300 AM EDT/200 AM CDT/ for
south central and central Kentucky.

LAT...LON 3718 8536 3720 8535 3722 8537 3735 8526
      3725 8506 3724 8506 3709 8518
TIME...MOT...LOC 2340Z 305DEG 15KT 3723 8525 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

EBW
1 follow-up statement
476 
WWUS53 KLMK 202352
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
652 PM CDT FRI JUL 20 2018

KYC217-210002-
/O.CAN.KLMK.SV.W.0254.000000T0000Z-180721T0015Z/
Taylor KY-
652 PM CDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for south central
and central Kentucky.

LAT...LON 3718 8536 3723 8531 3724 8531 3726 8527
      3727 8520 3729 8518 3731 8519 3731 8518
      3725 8506 3724 8506 3709 8518
TIME...MOT...LOC 2352Z 305DEG 15KT 3720 8520 

$$

KYC001-210015-
/O.CON.KLMK.SV.W.0254.000000T0000Z-180721T0015Z/
Adair KY-
652 PM CDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ADAIR COUNTY...

At 652 PM CDT, a severe thunderstorm was located 9 miles northeast of
Columbia, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Knifley, Christine, Absher, Pellyton, Coburg, Casey Creek, Cane
Valley, Speck, Neatsville and Purdy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 200 AM CDT for south central
and central Kentucky.

LAT...LON 3718 8536 3723 8531 3724 8531 3726 8527
      3727 8520 3729 8518 3731 8519 3731 8518
      3725 8506 3724 8506 3709 8518
TIME...MOT...LOC 2352Z 305DEG 15KT 3720 8520 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:40 PM CDT, 2 minutes earlier.

Area forecast discussion, Jul 20, 6:40 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
740 PM EDT Fri Jul 20 2018

.Forecast Update...
Issued at 740 PM EDT Fri Jul 20 2018

Storms have redeveloped over southern Indiana and will proceed
southeast across central Kentucky this evening. Though there is some
convective inhibition behind the earlier storms east of Interstate
65, there is still strong flow aloft and strong low level shear
ahead of a surface boundary over southern Indiana. SPC has issued a
Tornado Watch for southern Indiana and central Kentucky ahead of the
storms, though the watch will likely be able to be gradually
canceled early from north to south as the storms move through.

&&

.Short Term...(This evening through Saturday)
Issued at 310 PM EDT Fri Jul 20 2018

...Severe Weather Outbreak Ongoing...

Severe convection is underway across southern Indiana and just into
north central Kentucky. Strong instability and unseasonably strong
wind fields aloft are supporting supercells focused along a NE-SW
oriented boundary now pushing east of I-65. We have had at least one
video confirmation of a tornado in Harrison County, Indiana, and
several reports of hail golfball size or larger. Expect this threat
to continue as we head toward sunset. Tornado threat will be
greatest along and NE of a boundary that currently runs from near
Madison, Indiana southeastward to near LEX. Surface winds remain at
least somewhat backed in this area.

Hi-res models continue to suggest at least one or two rounds of
additional development into the evening, and either of these
impulses could congeal into a linear feature with the potential for
significant wind damage.

Overall threat for flooding is fairly low as these storms remain
progressive. However, any repeated heavy rainfall, especially in
urban areas, could result in localized flooding.

Storms should wind down around midnight, with the rest of the
overnight remaining quiet, although on the muggy side. Strong upper
low settling over Lake Michigan will support mainly diurnal
convection on Saturday. The morning should remain dry, but will
carry likely POPs after 18Z Sat. Could still see a few strong
storms, mainly in south-central Kentucky, but the threat for more
organized severe wx should remain south and east of our area.

.Long Term...(Saturday night through Friday)
Issued at 315 PM EDT Fri Jul 20 2018

Unseasonably strong upper low will slowly make its way into the Deep
South by Monday. Will continue high POPs on Sunday, with mainly
diurnally driven convection. Wind fields continue to weaken, so not
expecting much organization to it.

Once the upper low is to our south and east on Monday, we'll trend
back into a more typical summertime pattern. Westerlies remain to
our north with a weak bagginess over the Deep South. Expect
seasonable temps, typical summertime mugginess, with scattered
afternoon thunderstorms possible each day.

&&

.Aviation...(00Z TAF Issuance)
Issued at 711 PM EDT Fri Jul 20 2018

Scattered storms, some severe, will continue to develop this evening
ahead of a cold front stretching from Indiana to the Ozarks. Will
account for these storms in the first few hours of the TAFs.

The overnight hours after the storms will be quiet with VFR
conditions, though southwest breezes will stay up around 7 knots.

On Saturday a secondary front dropping down from a surface low over
northern Indiana will cause scattered afternoon storms to develop
once again.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...13
Short Term...RAS
Long Term...RAS
Aviation...13
Hazardous weather outlook, Jul 20, 6:32 PM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
732 PM EDT Fri Jul 20 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-212345-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
732 PM EDT Fri Jul 20 2018 /632 PM CDT Fri Jul 20 2018/

...TORNADO WATCH 294 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe storms are expected through this evening. Damaging winds,
large hail, and tornadoes are all threats along with very heavy
rainfall and intense frequent lightning. Have a way to receive
weather warnings and a plan of action. The storms should be out of
the area around or shortly after midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Afternoon thunderstorms are expected Saturday and Sunday. A few
strong storms are possible on Saturday afternoon, mainly in south
central Kentucky. The main threats will be gusty winds and heavy
rainfall.

Scattered afternoon and evening storms are expected each day through
the next work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

13

In the hours before

Local storm report, Jul 20, 6:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             4 NNE BRADFORDSVILLE    37.56N 85.13W
07/20/2018  E1.00 INCH       MARION             KY   911 CALL CENTER

            NEAR BRADFORDSVILLE.

&&

CCM
Local storm report, Jul 20, 6:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 E HOBSON              37.42N 85.28W
07/20/2018  E1.75 INCH       TAYLOR             KY   PUBLIC

&&

SSC
Local storm report, Jul 20, 6:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     SAINT CATHERINE         37.70N 85.25W
07/20/2018                   WASHINGTON         KY   911 CALL CENTER

            TREES DOWN AT BARDSTOWN ROAD AND HIGHWAY
            152.

&&

CCM
Local storm report, Jul 20, 6:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 SW SAINT CATHERINE    37.69N 85.26W
07/20/2018  E1.75 INCH       WASHINGTON         KY   911 CALL CENTER

            GOLF BALL SIZE HAIL ALONG HIGHWAY 152.

&&

CCM
Local storm report, Jul 20, 6:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             3 S CAMPBELLSVILLE      37.31N 85.34W
07/20/2018  E1.00 INCH       TAYLOR             KY   PUBLIC

&&

SSC
Local storm report, Jul 20, 6:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 ESE MARROWBONE        36.81N 85.47W
07/20/2018  E1.75 INCH       CUMBERLAND         KY   PUBLIC

&&

CM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 4:30 AM CDTSpecial Weather StatementLMKOldham30 min
Jul 20, 5:38 AM CDTSpecial Weather StatementLMKFranklin, Scott, Shelby52 min
Jul 20, 7:42 AM CDTSpecial Weather StatementLMKHenry33 min
Jul 20, 8:17 AM CDTSpecial Weather StatementLMKHenry28 min
Jul 20, 8:35 AM CDTAreal Flood AdvisoryLMKFranklin, Scott115 min
Jul 20, 8:50 AM CDTSpecial Weather StatementLMKNicholas, Scott40 min
Jul 20, 9:29 AM CDTSpecial Weather StatementLMKBourbon, Scott31 min
Jul 20, 11:54 AM CDTSevere Thunderstorm WarningLMKMeade51 min
Jul 20, 12:53 PM CDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 12:57 PM CDTSpecial Weather StatementLMKScott33 min
Jul 20, 1:20 PM CDTSevere Thunderstorm WarningLMKJefferson70 min
Jul 20, 1:20 PM CDTTornado WarningLMKTrimble25 min
Jul 20, 1:21 PM CDTSevere Thunderstorm WarningLMKHardin, Meade24 min
Jul 20, 1:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade34 min
Jul 20, 2:01 PM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 20, 2:09 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer36 min
Jul 20, 2:16 PM CDTSpecial Weather StatementLMKBullitt29 min
Jul 20, 2:17 PM CDTSpecial Weather StatementLMKShelby28 min
Jul 20, 2:23 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer52 min
Jul 20, 2:34 PM CDTAreal Flood AdvisoryLMKScott3 hr
Jul 20, 2:38 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford37 min
Jul 20, 2:39 PM CDTTornado WarningLMKBullitt, Nelson51 min
Jul 20, 2:44 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas, Scott31 min
Jul 20, 2:51 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Scott, Woodford39 min
Jul 20, 2:55 PM CDTSevere Thunderstorm WarningLMKBourbon, Scott, Woodford20 min
Jul 20, 2:58 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington62 min
Jul 20, 3:08 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Jul 20, 3:14 PM CDTTornado WarningLMKMercer, Nelson, Washington25 min
Jul 20, 3:19 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison26 min
Jul 20, 3:27 PM CDTFlash Flood WarningLMKHarrison3 hr
Jul 20, 3:29 PM CDTAreal Flood AdvisoryLMKFayette3 hr
Jul 20, 3:33 PM CDTSpecial Weather StatementLMKLarue27 min
Jul 20, 3:36 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford24 min
Jul 20, 3:44 PM CDTAreal Flood AdvisoryLMKBourbon3 hr
Jul 20, 3:44 PM CDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington46 min
Jul 20, 3:52 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison38 min
Jul 20, 3:59 PM CDTSpecial Weather StatementLMKLarue31 min
Jul 20, 3:59 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more31 min
Jul 20, 4:09 PM CDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison, Mercer, Woodford3 hr
Jul 20, 4:12 PM CDTTornado WarningLMKMarion, Nelson, Washington26 min
Jul 20, 4:20 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison25 min
Jul 20, 4:21 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor54 min
Jul 20, 4:26 PM CDTSpecial Weather StatementLMKAnderson34 min
Jul 20, 4:30 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer30 min
Jul 20, 4:34 PM CDTSpecial Weather StatementLMKJessamine26 min
Jul 20, 4:37 PM CDTSevere Thunderstorm WarningLMKBoyle, Mercer, Washington38 min
Jul 20, 4:49 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison26 min
Jul 20, 4:56 PM CDTSpecial Weather StatementLMKMarion34 min
Jul 20, 4:57 PM CDTSpecial Weather StatementLMKWashington33 min
Jul 20, 5:01 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington17 min
Jul 20, 5:02 PM CDTSpecial Weather StatementLMKHart28 min
Jul 20, 5:05 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Washington40 min
Jul 20, 5:15 PM CDTSpecial Weather StatementLMKGarrard, Madison30 min
Jul 20, 5:18 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion42 min
Jul 20, 5:19 PM CDTSpecial Weather StatementLMKBourbon26 min
Jul 20, 5:24 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe36 min
Jul 20, 5:29 PM CDTTornado WarningLMKCasey, Lincoln61 min
Jul 20, 5:30 PM CDTAreal Flood AdvisoryLMKClark, Garrard, Jessamine, Madison3 hr
Jul 20, 5:43 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Taylor32 min
Jul 20, 5:45 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Washington30 min
Jul 20, 5:52 PM CDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe38 min
Jul 20, 5:56 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe49 min
Jul 20, 6:06 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Jul 20, 6:08 PM CDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 6:15 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor30 min
Jul 20, 6:18 PM CDTSevere Thunderstorm WarningLMKOldham27 min
Jul 20, 6:24 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Monroe, Russell36 min
Jul 20, 6:29 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln31 min
Jul 20, 6:29 PM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe31 min
Jul 20, 6:34 PM CDTSevere Thunderstorm WarningLMKOldham26 min
Jul 20, 6:45 PM CDTSevere Thunderstorm WarningLMKOldham15 min
Jul 20, 6:54 PM CDTSevere Thunderstorm WarningLMKMeade23 min
Jul 20, 6:55 PM CDTSevere Thunderstorm WarningLMKOldham, Shelby35 min
Jul 20, 6:59 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.